LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Stopping the Amoxy -- too much pain

 - UBBFriend: Email this page to someone!    
Author Topic: Stopping the Amoxy -- too much pain
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have done the amoxycillin for a week now but am going to stop. Every time I take it I get severe stabbing pains ing stomach and I take it with food.

I am also starting to get lower left abdominal pain and have red blood in the stools. Also burning constant pain.

This is horrible. My stomach burns and really hurts.

I can't take levaquin, cipro, doxy, and now amoxycillin. I'm highly allergic to any sulphide also.

I am taking red yeast rice but the doc won't give me biaxin cause of it hitting the cholesterol.

I am so screwed!!!

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
canefan17
Frequent Contributor (5K+ posts)
Member # 22149

Icon 1 posted      Profile for canefan17     Send New Private Message       Edit/Delete Post   Reply With Quote 
Can you back off the dosage some?

Amoxy hits Lyme fairly well. I got a neuro herx from it on day 4

Posts: 5394 | From Houston, Tx | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
beths
Frequent Contributor (1K+ posts)
Member # 18864

Icon 1 posted      Profile for beths     Send New Private Message       Edit/Delete Post   Reply With Quote 
I had bad stomach pain I thought from amoxy/biaxin. Turned out it was from the lyme-after a few months on it-my GERD of 2 years went away.

Only comes back during my monthly flare-so now, I realize it wasn't the meds!

Posts: 1276 | From maryland | Registered: Jan 2009  |  IP: Logged | Report this post to a Moderator
AuntyLynn
Frequent Contributor (1K+ posts)
Member # 35938

Icon 1 posted      Profile for AuntyLynn         Edit/Delete Post   Reply With Quote 
If you have not called your doctor, you should do so immediately. Bloody stools is never a good thing.

Are you taking probiotics??
This might very well help the stomach pains until your body can clear the abx!
Dr. H recommends one with saccharomyces boulardi, which is highly effective.

See:

http://en.wikipedia.org/wiki/Saccharomyces_boulardii

and google the name to find a purveyor!

Failing that you can get yogurt, kefir or any number of probiotic products at drug and health food stores. You should start on this right away!

There are dozens of abx and it is likely that there will be one or two that you can take. There are also other "alternative methods" such as Rife machine and herbs with which others have had success. So don't be discouraged!

Posts: 1432 | From New Jersey | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
oh yes plenty of probiotics. One florastor, critical care
And theralac twice daily.

Swe I've had cdiff already and been hospitalized with diverticulitis twice. The abdominal pain and blood is exactly how my last attack started.

The stomach is really bad.

He said the red yeast rice is just like a statin and biaxin is contraindicated with any statin

Also the diarrhea is getting an awful smell

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
Ellen101
Frequent Contributor (1K+ posts)
Member # 35432

Icon 1 posted      Profile for Ellen101     Send New Private Message       Edit/Delete Post   Reply With Quote 
Have you tried using omeprazole? I had the hardest time with my stomach until I began taking the omeprazole first thing in the am after waking, before food, meds etc. It has worked great.
Posts: 1747 | From United States | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
Can't take it with red yeast rice!

Oh I'm screwed...so screwed...

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
You will have to give up on any abx, randi. It is clear. Order a rife machine.

I didn't know you can't take RYR with omeprazole.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95252 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
No you can't look it up. I have nexium and I posted nexium and ryr'. Said moderate problem causes greater risk of rarity whatever that muscle disease

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
canefan17
Frequent Contributor (5K+ posts)
Member # 22149

Icon 1 posted      Profile for canefan17     Send New Private Message       Edit/Delete Post   Reply With Quote 
Red Yeast Rice doesn't seem like it's an absolute necessity Randi.

Abxs DO seem to be.

Can't you find an alternative to RYR?

Posts: 5394 | From Houston, Tx | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
FuzzySlippers
LymeNet Contributor
Member # 13658

Icon 1 posted      Profile for FuzzySlippers     Send New Private Message       Edit/Delete Post   Reply With Quote 
randi,

You can take up to 4 capsules of the Florastor a day for C. Diff. I have a C. Diff history and I needed far more than one capsule of saccharomyces boulardii a day for it.

Also, have you ever tried VSL #3? With all my gut issues with this illness, I would never have been able to do any treatment herbal or pharmaceutical without the VSL #3 in fairly large amounts together with the saccharomyces boulardii (Florastor).

Take Florastor at least two hours AFTER you've taken an antifungal. I don't know whether you're on an antifungal or not.

I think I remember seeing that you had a bad reaction to the Nystatin? I couldn't tolerate the regular form of Nystatin from the regular pharmacy.

Instead, I do much, much better with a compounded form of Nystatin from a compounding pharmacy. I think I was reacting to one of the fillers in the regular Nytatin.

Hope this helps.

Posts: 503 | From Maryland | Registered: Oct 2007  |  IP: Logged | Report this post to a Moderator
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
Red yeast rice is for my high cholesterol. I don't want to take statins.

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.